# SDR UPS06447356

- Difficulty date: July 6, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C FWD CARGO COMPT RT STA 620-640 OB TIE DOWN TRACK FOUND WORN.  TIE DOWN TRACK REPLACED IAW SRM 51-10-01 PG 9 JUST AT OB BETWEEN BS 600 AND 690 RBL 45.
